# SDR AWXA200501007

- Difficulty date: August 25, 2005
- Submitted: August 26, 2005
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 22,689 hours, 8,689 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

LAS - EEL - DURING GROUND HANDLING IN LAS, TECH DISCOVERED THE FORWARD FLIGHT ATTENDANT'S JUMPSEAT FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE FLASHLIGHT BATTERY AS REQUIRED.
